# SDR UIEA2019120606008

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,846 hours, 19,128 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Status Message
- Condition: False Activation
- Location: Pr Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR RT ENG PRV.  ACCOMPLISHED EICAS ERASE PROCEDURE AND MESSAGE ERASED. ACCOMPLISHED AIR SUPPLY BITE IAW FIM 36-20 TREE 804 AND MESSAGE AT PRV FAULTED AND ERASED.  NO HARD FAULT. NO BLEED FLUCTUATION REPORTED. SENSE LINES OK. NO LEAKS IAW AMM 36-11-18.
